MathSciNet Relay Station
MathSciNet bibliographic data
MR1181329 11N80 (11B39 11G05 11Y11)
Gordon, D. M.; Pomerance, C. Corrigendum: "The distribution of Lucas and elliptic pseudoprimes'' [Math. Comp. 57 (1991), no. 196, 825–838; MR1094951]. Math. Comp. 60 (1993), no. 202, 877.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement